Depósito Digital de Documentos de la UAB Encontrados 107 registros  inicioanterior98 - 107  ir al registro: La búsqueda tardó 0.01 segundos. 
98.
27 p, 522.8 KB Topological and algebraic reducibility for patterns on trees / Alsedà i Soler, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Juher, David (Universitat de Girona. Departament d'Informàtica i Matemàtica Aplicada) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We extend the classical notion of block structure for periodic orbits of interval maps to the setting of tree maps and study the algebraic properties of the Markov matrix of a periodic tree pattern having a block structure. [...]
2015 - 10.1017/etds.2013.52
Ergodic Theory and Dynamical Systems, Vol. 35 (2015) , p. 34-63  
99.
6 p, 729.4 KB Limit cycles of a class of generalized Liénard polynomial equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba (Algeria). Department of Mathematics)
We prove that the generalized Liénard polynomial differential system x'=y^2p-1, y'=-x^2q-1 - f(x) y^2n-1, where p, q, and n are positive integers; is a small parameter; and f(x) is a polynomial of degree m which can have [m/2] limit cycles, where [x] is the integer part function of x.
2015 - 10.1007/s10883-014-9253-4
Journal of Dynamical and Control Systems, Vol. 21 (2015) , p. 189-192  
100.
18 p, 697.9 KB Center conditions for a class of planar rigid polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rabanal, Roland (Pontificia Universidad Católica del Perú. Departamento de Ciencias)
In general the center-focus problem cannot be solved, but in the case that the singularity has purely imaginary eigenvalues there are algorithms to solving it. The present paper implements one of these algorithms for the polynomial differential systems of the form x = −y + xf (x)g(y), y = x + yf (x)g(y), where f (x) and g(y) are arbitrary polynomials. [...]
2015 - 10.3934/dcds.2015.35.1075
Discrete and continuous dynamical systems. Series A, Vol. 35 Núm. 3 (2015) , p. 1075-1090  
101.
13 p, 309.0 KB A survey on the set of periods of the graph homeomorphisms / Gouveia, Marcio R. A. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we summarize the known results on the possible sets of periods of homeomorphisms defined on some classes of finite connected compact graphs, and we present new results.
2015 - 10.1007/s12346-015-0132-5
Qualitative Theory of Dynamical Systems, Vol. 14 (2015) , p. 39-50  
102.
20 p, 413.0 KB Stability of singular limit cycles for Abel equations / Bravo, Jose Luis (Universidad de Extremadura. Departamento de Matemáticas) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiquess) ; Fernández, Manuel (Universidad de Extremadura. Departamento de Matemáticas)
We obtain a criterion for determining the stability of singular limit cycles of Abel equations x = A(t)x3 + B(t)x2 . This stability controls the possible saddle-node bifurcations of limit cycles. Therefore, studying the Hopf-like bifurcations at x = 0, together with the bifurcations at infinity of a suitable compactification of the equations, we obtain upper bounds of their number of limit cycles. [...]
2015 - 10.3934/dcds.2015.35.1873
Discrete and continuous dynamical systems. Series A, Vol. 35 Núm. 5 (2015) , p. 1873-1890  
103.
45 p, 678.8 KB On the set of periods of sigma maps of degree 1 / Alsedà i Soler, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ruette, Sylvie (Université Paris-Sud 11. Laboratoire de Mathématiques)
We study the set of periods of degree 1 continuous maps from σ into itself, where σ denotes the space shaped like the letter σ (i. e. , a segment attached to a circle by one of its endpoints). Since the maps under consideration have degree 1, the rotation theory can be used. [...]
2015 - 10.3934/dcds.2015.35.4683
Discrete and continuous dynamical systems. Series A, Vol. 35 Núm. 10 (2015) , p. 4683-4734  
104.
14 p, 328.8 KB Semiconjugacy to a map of a constant slope / Alsedà i Soler, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Misiurewicz, Michal (IUPUI (Indianapolis). Department of Mathematical Sciences)
It is well known that a continuous piecewise monotone interval map with positive topological entropy is semiconjugate to a map of a constant slope and the same entropy, and if it is additionally transitive then this semiconjugacy is actually a conjugacy. [...]
2015 - 10.3934/dcdsb.2015.20.3403
Discrete and Continuous Dynamical Systems. Series B, Vol. 20 Núm. 10 (2015) , p. 2043-2413  
105.
11 p, 325.5 KB Detecting periodic orbits in some 3d chaotic quadratic polynomial differential systems / de Carvalho, Tiago (Faculdade de Ciências. Departamento de Matemática) ; D. Euzébio, Rodrigo (IMECC-UNICAMP. Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; J. Tonon, Durval (Universidade Federal de Goias (Brazil))
Using the averaging theory we study the periodic solutions and their linear stability of the 3-dimensional chaotic quadratic polynomial differential systems without equilibria studied in [3]. All these differential systems depend only on one-parameter.
2015 - 10.3934/dcdsb.2016.21.1
Discrete and Continuous Dynamical Systems. Series B, Vol. 21 Núm. 1 (2015) , p. 1-11  
106.
7 p, 318.1 KB A Note on Forced Oscillations in Differential Equations with Jumping Nonlinearities / Buica, Adriana (Bolyai University. Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makarenkov, Oleg (University of Texas at Dallas. Department of Mathematical Sciences)
The goal of this paper is to study bifurcations of asymptotically stable 2-periodic solutions in the forced asymmetric oscillator u c u u a u^ =1 t by means of a Lipschitz generalization of the second Bogolubov's theorem due to the authors. [...]
2015 - 10.1007/s12591-014-0199-5
Differential Equations and Dynamical Systems, Vol. 23 Núm. 4 (2015) , p. 415-421  
107.
16 p, 777.3 KB Brief survey on the topological entropy / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we give a brief view on the topological entropy. The results here presented are well known to the people working in the area, so this survey is mainly for non-experts in the field.
2015 - 10.3934/dcdsb.2015.20.3363
Discrete and Continuous Dynamical Systems. Series B, Vol. 20 Núm. 10 (2015) , p. 3363-3374  

Depósito Digital de Documentos de la UAB : Encontrados 107 registros   inicioanterior98 - 107  ir al registro:
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.